Subutex
DireWilliam
Posted: August 18, 2017, 6:18 AM







Went to medical detox for heavy heroine meth alcohol. Was given subutex 4 mg three times a day. Released after 8 days. Wasn't given prescription and thought nothing of it. About 7 days later started getting sick as hell, anxiety, hot old flashes, no appetite insomnia etc. what should I do? Go to emergency room or suck it up?
  Top
UnsureWhatToDo
Posted: August 18, 2017, 10:42 AM







Hello William, I am new to posting here myself after getting off of suboxone 8 days ago. I just wanted to say hello, and I can relate to your not feeling too well. Your experience isn't quite the same as mine, but I do know that for me, I have sort of decided to "suck it up" as you put it. That said, will you be able to stay clean if you do? Ultimately, at least in my opinion, that seems to be the most important thing. So, whatever it takes to do that is what I would recommend. There are alot of threads on here where people recommend supplements, etc. Try them! I DEFINITELY needed to take Ibuprofen/Tylenol, take hot showers, etc. I did take one Norco when I was at work at day 6 off because I knew I was going to throw up if I didn't. I haven't taken any since, and at home I just deal with the symptoms. Everyone is different though, and from what I have read, slow tapering allows for the least w/d symptoms. Feel free to read my thread "Going back to work day 6 w/o suboxone" (or something like that, lol), if it helps....

I'm thinking good thoughts for you. Keep posting!
  Top
Posted: August 18, 2017, 8:27 PM


Posts: 1573
Joined: June 27, 2016



William - it sounds odd that the hospital would release you while you were on the 12mg of subutex and not tell that you would be going into withdrawals. you probably should not go cold turkey off 12mg. with your history it is unreasonable to expect someone to be "fine" after 8 days detox. are supposed to follow up with a dr who will give you script to continue the 12mg. and then taper off. Go to meetings, live at sober living house, what ever you have to, to have supportive people to guide you. once you are doing well on your own, then taper. good luck! and keep trying. try Smartrecovery.com or NA meetings ...

This post has been edited by NyToFlorida on August 18, 2017, 8:33 PM
  Top
Posted: August 18, 2017, 9:06 PM


Posts: 46
Joined: August 16, 2017



I wouldn't try to suck it up... go to the doctor. 12mg is a very highly dose to jump from. I would be very concerned about your health!
  Top
UnsureWhatToDo
Posted: August 19, 2017, 1:17 PM







Hey William, how are you? Let us know how you are, ok?
  top of page  Top